# SDR DALA2019120627115

- Difficulty date: November 14, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 81,673 hours, 37,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT PASS TEST PASSENGER CREW DOOR 832 DAMPER CYLINDER REFER TO AMDS CARD 5210-7089-LA AT AFT GALLEY AREA (1 EA), REPLACED PASSENGER CREW DOOR 832 DAMPER AS PER A320 FAM AMM 52-13-14-400-001-A
